# SDR 95ZZZX6541

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27341
- Make and model: Piper PA-31-350
- Aircraft serial: 317752162
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 557369
- Condition: Burned
- Location: Turbo Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER TURBO EXIT DUCT V-BAND CLAMPS ON BOTH ENGINES HAD ALLOWED EXHAUST GASSES TO LEAK PAST, BURNING THE CLAMPS SAFETY TABS OFF.  ALSO, THE LOCK NUTS ON BOTH CLAMPS WERE FREE-TURNING.
